# SDR SWAA2022092946347

- Difficulty date: August 25, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 36,017 hours, 21,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT ANGLE CRACKED AT FASTENER HOLE B.S 540 RBL. 1' W.L. 208. / [01] REMOVED AND REPLACED FLOOR SUPOORT ANGLE STA.540 RBL 1; WL 208; REF. SRM 51-40-02-0G-0;[02] VERIFIED STEP 1
